MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S702
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that between regular follow-up appointments, the physician noted a significant decrease in longevity and the device was found to be exhibiting the elective replacement indicator (eri).It was suspected the depletion was premature.The device was subsequently explanted and replaced to resolve the event and no additional adverse patient effects were reported.The device was discarded and will not be returned for evaluation.

Brand Name
ALTRUA 2 DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13137324
Report Number2124215-2021-37063
Device Sequence Number1867952
Product Code LWP
UDI-Device Identifier00802526559341
UDI-Public00802526559341
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/08/2017
Device Model NumberS702
Device Catalogue NumberS702
Device Lot Number700135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date01/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexMale